Acta Mathematica

The analytic-functional calculus for several commuting operators

Joseph L. Taylor

Full-text: Open access

Note

Research partially sponsored by the Air Force Office of Scientific Research, Office of Aerospace Research, United States Air Force, under AFOSR grant no. 1313-67.

Article information

Source
Acta Math., Volume 125 (1970), 1-38.

Dates
Received: 1 December 1969
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485889661

Digital Object Identifier
doi:10.1007/BF02392329

Mathematical Reviews number (MathSciNet)
MR271741

Zentralblatt MATH identifier
0233.47025

Rights
1970 © Almqvist & Wiksells Boktryckeri AB

Citation

Taylor, Joseph L. The analytic-functional calculus for several commuting operators. Acta Math. 125 (1970), 1--38. doi:10.1007/BF02392329. https://projecteuclid.org/euclid.acta/1485889661


Export citation

References

  • Allan, G.R., A spectral theory for locally convex algebras. Proc. London Math. Sco., 15 (1965), 399–421.
  • Allan, G.R. An extension of the Shilov-Arens-Calderon theorem. J. London Math. Soc., 44 (1969), 595–601.
  • Arens, R., The analytic-functional calculus in commutative topological algebras. Pacific J. Math., 11 (1961), 405–429.
  • Arens, R. & Calderon, A. P., Analytic functions of several Banach algebra elements. Ann. of Math., 62 (1955), 204–216.
  • Bishop, E., Analytic functions with values in a Frechet space. Pacific J. Math. (1962), 1177–1192.
  • Bredon, G. E., Sheaf theory. McGraw-Hill, 1967.
  • Gleason, A. M., The abstract theorem of Cauchy-Wefl. Pacific J. Math., 12 (1962), 511–525.
  • Gleason, A. M., The Cauchy-Wefl theorem. J. Math. Mech., 12 (1963), 429–444.
  • Gunning, R. C. & Rossr, H., Analytic functions of several complex variables. Prentice-Hall, 1965.
  • Hörmander, L., An introduction to complex analysis in several variables. Van Nostrand, 1966.
  • MacLane, S., Homology. Springer-Verlag, 1963.
  • MacLane, S. & Birkoff, G., Algebra. MacMillan, 1967.
  • Moore, R. T., Banach algebras of operators on locally convex spaces. Bull. Amer. Math. Soc., 75 (1969), 68–73.
  • Shilov, G. E., On the decomposition of a normed ring into a direct sum of ideals. Amer. Math. Soc. Transl. (2), 1 (1955), 37–48.
  • Taylor, J. L., A joint spectrum for several commuting operators. J. Funct. Analysis, to appear.
  • Waelbrock, L., Le calcule symbolique dans les algèbres commutatives. J. Math. Pure Appl., 33 (1954), 147–186.
  • Weil, A., L’integrale de Cauchy et les functions de plusieurs variables. Math. Ann., 111 (1935), 178–182.